Jump to content
Important Survey - Please Participate ×

14 months off k and days of dizziness?


[Me...]

Recommended Posts

Anyone else have this?  I have low blood pressure and low blood sodium and wondering if anyone else has still been dealing with the unsteadiness -especially upon standing?

 

Had a few bleeps in my recovery (took an herbal sleep med that turned out contained lunesta similar molecular structure)  and having a near panic attack in dentist 2 weeks ago I took .125 m klonopin- stupidly 😫

Advice, commiseration etc greatly appreciated!

 

 

Link to comment
Share on other sites

Your issue doesn't sound like the typical concerns I read about in the dizziness support group, it sounds more related to your low blood pressure, what does your Dr have to say about it?

 

Here's a link to that thread in case you want to see what they have to say about their unsteadiness and dizziness.  http://www.benzobuddies.org/forum/index.php?topic=128947.0

Link to comment
Share on other sites

Am going to for my annual physical end of the month so will let the doc know- Have had this dizziness off and on for quite a while- will check out the links you sent- really appreciate the response!

 

 

Link to comment
Share on other sites

I'm glad you're going to the Dr, if things check out okay for you, then I guess we can chalk it up to withdrawal.  I wanted to add that you shouldn't beat yourself up about taking the Klonopin when you went to the dentist, I doubt it caused you any problems, and you know, we're human and we get scared.  I hope the U-Dream didn't cause you too many problems. 
Link to comment
Share on other sites

;)I agree with Pam

 

The dizziness sound like something different. Maybe treat the low blood pressure? Look at the stuff on YouTube for ideas

Link to comment
Share on other sites

×
×
  • Create New...